# SDR QXEA2024110800263

- Difficulty date: October 31, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,429 hours, 9,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK HAS CORROSION BETWEEN FR84 AND FR85. PERFORMED DOUBLER REPAIR AND INSTALLED RH IB SEAT TRACK REPAIR FILLER AND DOUBLER REF SRM 53-23-10 REPAIR 04.
